Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can pre menopause or depression cause changes in menstrual cycle ?

Hi Dr. I am a 48 year old female with 3 adult children and one 17 year old. I have noticed a recent change in my cycle. I normally go from 18 to 23 days lasting 3-4 days. For the month of March I went 15 days lasting 6 days (unsual). The month of April I went 23 days lasting 9 days (unusual). The month of May, I went a total of 30 days before starting, I m getting concerned. I lost my husband of 27 years due to a long illness in August, 2010. I m not sure if depression is doing this or am I about to go through pre-menopause. My mother started in her 30 s. Please help.
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.this could be pre-menopausal symptoms.You need not to worry about this.As this is common at this age.Please visit your doctor for routine check up.In mean time take good diet,more of liquids and take multivitamin tablets.bye.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor